首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Various Numerical Methods for Singularly Perturbed Boundary Value Problems
  • 本地全文:下载
  • 作者:Hradyesh Kumar Mishra ; Sonali saini
  • 期刊名称:American Journal of Applied Mathematics and Statistics
  • 印刷版ISSN:2328-7306
  • 电子版ISSN:2328-7292
  • 出版年度:2014
  • 卷号:2
  • 期号:3
  • 页码:129-142
  • DOI:10.12691/ajams-2-3-7
  • 语种:English
  • 出版社:Science and Education Publishing
  • 摘要:The numerical treatment of singular perturbation problems is currently a field in which active research is going on these days. Singular perturbation problems in which the term containing the highest order derivative is multiplied by a small parameter ε, occur in a number of areas of applied mathematics, science and engineering among them fluid mechanics (boundary layer problems) elasticity (edge effort in shells) and quantum mechanics. In this paper, we consider few numerical methods for singularly perturbed boundary value problems developed by numerous researchers between 2006 to 2013. A Summary of the result of some recent methods is presented and this leads to conclusion and recommendations regarding methods to use on singular perturbation problem.
  • 关键词:singular perturbation; ordinary differential equation; boundary layer; two-point boundary value problem; delay differential equations; integral equations
国家哲学社会科学文献中心版权所有